Change search
Refine search result
1 - 5 of 5
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1. Greco, Ornella
    et al.
    Martino, Ivan
    Stockholm University, Faculty of Science, Department of Mathematics.
    Syzygies of Veronese ModulesManuscript (preprint) (Other academic)
  • 2.
    Martino, Ivan
    Stockholm University, Faculty of Science, Department of Mathematics.
    Ekedahl Invariants, Veronese Modules and Linear Recurrence Varieties2014Doctoral thesis, comprehensive summary (Other academic)
    Abstract [en]

    The title of this thesis refers to the three parts of which it is composed.

    The first part concerns the Ekedahl Invariants, new geometric invariants for finite groups introduced in 2009 by Torsten Ekedahl. In Papers A and B, I prove that if G is a subgroup of the three dimensional general linear group over the complex numbers, then the class of its classifying stack is trivial in the Kontsevich value ring of algebraic varieties. This implies that such groups have trivial Ekedahl invariants. If G is a subgroup of the n-dimensional general linear group (over the complex numbers) with abelian reduction in the respective projective linear group, then I show that the Ekedahl invariants satisfy a recurrence relation in a Grothendieck type structure. This relation involves certain cohomologies of the resolution of the singularities of the quotient scheme of the projective space Pn-1 modulo the canonical G action. Finally, I prove that the fifth discrete Heisenberg group has trivial Ekedahl invariants.

    The second part of this work focuses on the Veronese modules (Paper C). We extend the results of Bruns and Herzog (about the square free divisor complex) and Paul (about the pile simplicial complex) to the Veronese embeddings and the Veronese modules. We also prove a closed formula for their Hilbert series. Using these results, we study the linearity of the resolution, we characterize when the Veronese modules are Cohen-Macaulay and we give explicit examples of Betti tables of Veronese embeddings.

    In the last part of the thesis (Paper D) we prove the existence of linear recurrences of order M with a non-trivial solution vanishing exactly on a subset of the gaps of a numerical semigroup S finitely generated by a1, a2, ..., aN-1, M. This relates to the recent study of linear recurrence varieties by Ralf Fröberg and Boris Shapiro.

  • 3.
    Martino, Ivan
    Stockholm University, Faculty of Science, Department of Mathematics.
    Introduction to the Ekedahl invariantsManuscript (preprint) (Other academic)
  • 4.
    Martino, Ivan
    Stockholm University, Faculty of Science, Department of Mathematics.
    The Ekedahl invariants for finite groupsManuscript (preprint) (Other academic)
  • 5.
    Martino, Ivan
    et al.
    Stockholm University, Faculty of Science, Department of Mathematics.
    Martino, Luca
    On the variety of linear recurrences and numerical semigroups2014In: Semigroup Forum, ISSN 0037-1912, E-ISSN 1432-2137, Vol. 88, no 3, p. 569-574Article in journal (Refereed)
1 - 5 of 5
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf